# SDR COMA0860055

- Difficulty date: January 9, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 32,879 hours, 30,288 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5561 - FLAPS FAIL CAUTION MESSAGE AT 0 DEGREES.  PERFORMED QRH, EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I001, FLAPS FAIL FIRST EVENT MAINTENANCE ACTION.
